Predictability and predictiveness in health care spending
Randall Ellis and
Thomas G. McGuire
Journal of Health Economics, 2007, vol. 26, issue 1, 25-48
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (58)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6296(06)00072-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Predictability and Predictiveness in Health Care Spending (2006)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:26:y:2007:i:1:p:25-48
Access Statistics for this article
Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire
More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().